# SDR 2000ZZZX13

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 10590139
- Condition: Failed
- Location: Junction Box
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, SMOKE IN COCKPIT.  SMOKE EMANATING FROM MAST MOMENT INDICATOR.  AIRCRAFT DIVERTED TO ICY FOR MAINTENANCE, OVER-VOLTAGE CAUSED BY THE VOLTAGE REGULATOR.
